CENTRAL SEPARABLE ALGEBRAS OVER LOCAL-GLOBAL RINGS II

Authors

  • JAE GYEOM KIM Department of Mathematics, Kyungsung University, Pusan 608-736, Korea.
  • BYUNG SOO LEE Department of Mathematics, Kyungsung University, Pusan 608-736, Korea.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4484

Keywords:

central separable algebra, local-global ring, cancellation property

Abstract

CENTRAL SEPARABLE ALGEBRAS OVER LOCAL-GLOBAL RINGS II

References

M. Auslander and 0 . Goldman, "The Brauer group of a commutative ring," Trans. Amer. Math. Soc., 97 (1960), 367-409.

R. Baeza, "Quadratic forms over semilocal rings", Lecture Notes in Mathematics 655, Springer-Verlag, Berlin and New York, 1978.

D. R. Estes and R. M. Guralnick, "Module equivalences: Local to global when primitive polynomials represent units," J. Algebra 77 (1982), 138-157.

B. R. McDonald and B. Hershberger, "The orthogonal group over a full ring," J. Algebra 51 (1978), 536-549.

and W. C. Waterhouse, "Projective modules over rings with many units," Proc. Amer. Math. Soc. 83 (1981), 455-4.58.

M. Ojanguren and R. Sridharan, "Cancellation of Azumaya algebras," J. Algebra 18 (1971), 501-505.

A. Roy and R. Sridharan, "Derivations in Azumaya algebras," J. Math. Kyoto Univ. 7(1967), 161-167.

Downloads

Published

1993-06-01

How to Cite

KIM, J. G., & LEE, B. S. (1993). CENTRAL SEPARABLE ALGEBRAS OVER LOCAL-GLOBAL RINGS II. Tamkang Journal of Mathematics, 24(2), 149-151. https://doi.org/10.5556/j.tkjm.24.1993.4484

Issue

Section

Papers